Vol. 11 (2005), no. 2

On real $AW^*$-algebras

A. H. Abduvaitov, S. Albeverio, Sh. A. Ayupov

Methods Funct. Anal. Topology 11 (2005), no. 2, 99-112

On well-posed solvability in some classes of entire functions of the Cauchy problem for differential equations in a Banach space

Myroslav L. Gorbachuk, Valentyna I. Gorbachuk

Methods Funct. Anal. Topology 11 (2005), no. 2, 113-125

Measures on configuration spaces defined by relative energies

D. L. Finkelshtein, Yu. G. Kondratiev

Methods Funct. Anal. Topology 11 (2005), no. 2, 126-155

Dense subspaces in scales of Hilbert spaces

S. Albeverio, R. Bozhok, M. Dudkin, V. Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 2, 156-169

Generalized resolvents and boundary triplets for dual pairs of linear relations

Seppo Hassi, Mark Malamud, Vadim Mogilevskii

Methods Funct. Anal. Topology 11 (2005), no. 2, 170-187

An equivalent representation of the Jacobi field of a Lévy process

E. Lytvynov

Methods Funct. Anal. Topology 11 (2005), no. 2, 188-194

The $L^2$-invariants and flows on manifolds

V. V. Sharko

Methods Funct. Anal. Topology 11 (2005), no. 2, 195-204


All Issues